Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Should I be worried about small nodular calcified lesion without perifocal edema in right temporal lobe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2379 Questions
Question
A small nodular calcified lesion without perifocal edema is seen in right temporal lobe s/o- healed calcified granuloma
Posted Sat, 14 Dec 2013 in Brain and Spine
 
 
Answered by Dr. Prasad 54 minutes later
Brief Answer: It's an old and healed pathology... Detailed Answer: Hi, A healed and calcified granuloma is not medically significant if you are asymptomatic. Rarely a healed and calcified granuloma is responsible for seizures. If you are asymptomatic, you need not be worried about this healed granuloma. Let me know if you need any more information about this topic. Regards
Above answer was peer-reviewed by
 
Follow-up: Should I be worried about small nodular calcified lesion without perifocal edema in right temporal lobe? 2 hours later
Sir, Yesterday I got an attack of seizure I rush to a physician.he advice me to ct scan .I did and in ct scan report I have mentioned you already. That physian recommend me following medicine 1.solprate cr 300(sodium valprote and valproic acid) 2.dexona (dexamethasone IP,excipients) 3.trioflam (aceclofenac IP ,paracetamo IP ,serratiopeptidase IP ,titanium dioxide IP) 4.lobazam (clobazam IP ,excipients) 5.pentasar-40 Is it OK or not. Please give me your best suggestion . Thanks.
 
 
Answered by Dr. Prasad 34 minutes later
Brief Answer: The listed drugs are fine... Detailed Answer: Hi, Seizure is treated with different combination of drugs. There is no hard and fast rule here. The first choice of drugs are phenytoin, phenobarbitone and valproate if a person has generalized seizure. Levetiracetam has also gained popularity in recent times as first choice drugs. Accordingly I see your doctor has started you on valproate as well as clobazam which is good. You can continue with this combination as directed by your physician. I hope you have had a contrast CT scan and EEG (the two set of tests that I ask my patients to undergo after an episode of seizure). Discuss with your treating doctor. Finally, there are few more recommendations that I give my patients: 1. Avoid fasting and avoid sleepless night. 2. Never skip those two anticonvulsant drugs. If you have any problem talk to your doctor before stopping it. 3. Avoid going to heights 4. Avoid driving and swimming. Dexona, trioflam and pentasar would be gradually stopped over a period of time. Therefore follow up with your doctor. Hope this helps. Let me know if you need any more information. Regards
Above answer was peer-reviewed by
 
Follow-up: Should I be worried about small nodular calcified lesion without perifocal edema in right temporal lobe? 36 minutes later
Sir, Can u tell me what are the reasons behind this kind of attack......
 
 
Answered by Dr. Prasad 1 hour later
Brief Answer: Unpredictable cause.... Detailed Answer: Hi, Seizure occurs due to causes unknown. Since the CT scan revealed a calcified granuloma, I believe that is the cause. An EEG might reveal seizure activity from this part of the brain (right temporal region) and if it does show seizure activity, then it is most likely the cause. Therefore this test becomes an important investigative tool in this context. Discuss with your treating physician if they are aware of any other condition that causes your seizure. Hope this helps. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor